VOL. 47 · NO. 4 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 47 (4), (1995)
No abstract available
Articles
Masanori Yoshioka
Tohoku Math. J. (2) 47 (4), 441-459, (1995) DOI: 10.2748/tmj/1178225454
KEYWORDS: 14J25, 14J10
No abstract available
Chang-Wan Kim, Jin-Whan Yim
Tohoku Math. J. (2) 47 (4), 461-474, (1995) DOI: 10.2748/tmj/1178225455
KEYWORDS: 53C23, 53C20
No abstract available
Masahiro Iwano
Tohoku Math. J. (2) 47 (4), 475-497, (1995) DOI: 10.2748/tmj/1178225456
KEYWORDS: 34A20
No abstract available
Nany Lee
Tohoku Math. J. (2) 47 (4), 499-508, (1995) DOI: 10.2748/tmj/1178225457
KEYWORDS: 53C42, 53C35
No abstract available
Andrea Ratto, Marco Rigoli
Tohoku Math. J. (2) 47 (4), 509-519, (1995) DOI: 10.2748/tmj/1178225458
KEYWORDS: 58G30, 35B05, 35J05, 53C21, 58G03
No abstract available
Takao Watanabe
Tohoku Math. J. (2) 47 (4), 521-540, (1995) DOI: 10.2748/tmj/1178225459
KEYWORDS: 11F70, 11F27, 22E50
No abstract available
Yukio Kametani
Tohoku Math. J. (2) 47 (4), 541-553, (1995) DOI: 10.2748/tmj/1178225460
KEYWORDS: 57R55, 14J29, 57N13, 58D27
No abstract available
Shinya Moritoh
Tohoku Math. J. (2) 47 (4), 555-565, (1995) DOI: 10.2748/tmj/1178225461
KEYWORDS: 35A27, 35S05, 46E35
No abstract available
Ravi P. Agarwal
Tohoku Math. J. (2) 47 (4), 567-593, (1995) DOI: 10.2748/tmj/1178225462
KEYWORDS: 26D10, 34A12, 34A40
No abstract available
Tomoyuki Kakehi, Tetsuya Masuda
Tohoku Math. J. (2) 47 (4), 595-600, (1995) DOI: 10.2748/tmj/1178225463
KEYWORDS: 58G11, 33D80, 58B30
No abstract available
Makoto Suzuki
Tohoku Math. J. (2) 47 (4), 601-611, (1995) DOI: 10.2748/tmj/1178225464
KEYWORDS: 32H20, 11G99, 32H35
No abstract available
Ichirō Satake
Tohoku Math. J. (2) 47 (4), 613-614, (1995) DOI: 10.2748/tmj/1178225465
KEYWORDS: 32M15, 11E39, 11F55, 20G20
No abstract available
Back Matter
Tohoku Math. J. (2) 47 (4), (1995)
No abstract available
Back to Top